Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Numb upper lip, had GERD and tinnitus. Used new face cream. Cause?

I have woken a few mornings lately with a numb upper left lip ( to my nose ) it last about 30 ish minutes . I sleep sat up most nights as I had Gerds for a while . I also suffer from Tinittus which is a little loader at the moment . The numb lip is a little worrying . I had new face cream i had been using , which for a few weeks which I thought had been making my upper lip tingle when I used it , so the numb lip may have been gradually getting worse over a few weeks that I hadn t noticed . What would cause the numbness ?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response
unfortunately we cannot tell you the cause right away
i would suggest the following tests
you may let us know the results of the tests and then maybe we can help you better
the tests are
complete hemogram
vit B12 levels
folate levels
x ray cervical spine ap and lat
mri brain. with contrast

best of luck
Answered: Fri, 27 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor